Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking natural progesterone and estrogen. Sweating in the morning and when sleeping. Something to be concerned about?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Hi I'm a 44 yr old woman taking natural progesterone and estrogen. I have noticed that I sweat more mainly in the morning when I get up and start getting busy with things inside and outside and occasionally when I sleep especially during my menstural cycle. Is something to be concerned about? I have noticed with age I sweat more. I have been on the progesterone since feb 2006 and estrogen since feb 2011
Posted Fri, 28 Sep 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Sudhir 1 hour later

This can be due to pre-menopausal stage or other possibility is thyroid issue. I think you should get your thyroid hormone levels checked.If there is no problem with thyroid then I don't think this should be cause any concern.

Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor